# SDR 96ZZZM1286

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762BE
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1070
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RIA - FLT 715 - KLAX-PHOG - THREE HOURS INTO FLIGHT NR 1 ENGINE OIL QTY DOWN TO 5 QUARTS AND OIL PRESSURE BELOW 35 PSI.  ENGINE WAS SHUTDOWN AND A/C DIVERTED INTO PHNL.  ON GROUND AT PHNL MX FOUND OIL IN TAILPIPE AND CHIP DETECTORS WERE FOUND CLEAN.  SUSPECT NR 6 BEARING FAILURE.  ENGINE REPLACED IN PHNL.  AIRCRAFT RELEASED INTO SERVICE.  (M)
